# SDR 2007FA0000685

- Difficulty date: July 12, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Engine: Cont IO520M
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Oil Filter
- Part number: ES48109
- Condition: Contaminated
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ENGINE OIL SYSTEM WAS CONTAMINATED BY OIL FILTER SEAL DEBRIS. (K) ON DISASSEMBLY OF THE ENGINE RUBBER DEBRIS WAS FOUND:  IN THE OIL PASSAGE THAT FEEDS THE STARTER ADAPTER WITH THE ADAPTER PILOT BEARING PLUGGED.  UPON SPLITTING OF THE ENGINE CASE DEBRIS WAS FOUND IN THE OIL PASSAGE TO THE NR 3 MAIN BEARING.  BOTH OIL COOLING JETS TO NR 3 MAIN BEARING WERE PLUGGED WITH RUBBER DEBRIS.  THE RIGHT WAS PLUGGED WITH A PIECE .6250 INCH LONG AND THE LT WITH A PIECE .1875 INCH LONG.  ONE PIECE OF RUBBER DEBRIS WAS LOCATED IN THE OIL PASSAGE TO THE NR 5 BEARING.  (K)
